# SDR ASAA2021073035606

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE EMERGENCY BATTERY PACK M1676 IAW B737-900 AMM 33-51-06-960-805, RELAMPED R/H AFT OVERWING EMERGENCY EXIT LIGHT IAW B737-900 AMM 33-51-04-960-801 AND REPLACED POWER SUPPLY FUSE IN ROW 15L POWER SUPPLY IAW B737-900 AMM 33-51-06-960-804, ALL EMERGENCY LIGHTS OPS CHECK GOOD IAW B737-900 AMM 33-51-04-960-801.
